# SDR DXTA200400216

- Difficulty date: January 13, 2004
- Submitted: January 15, 2004
- Operation: Air carrier
- Aircraft: N337QS
- Make and model: Cessna 560CESSNA
- Aircraft serial: 5600437
- Aircraft time: 5,983 hours, 4,971 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Brake Assy
- Condition: Malfunctioned
- Location: Mlg
- Stage of operation: TX
- How discovered: O
- Nature of condition: S
- Precautionary procedure: O

## Discrepancy

DURING TAXI, CO-PILOT LEFT BRAKE PEDAL GOES TO THE FLOOR DURING BRAKE APPLICATION, PILOT BRAKES OPERATE NORMALLY.  INSPECTED CO-PILOT'S MASTER CYLINDER, NO DEFECTS FOUND.  APPLIED HYDRAULIC POWER AND CHECKED LEFT BRAKE PEDAL AND NOTICED IT WAS SPONGY.  BLED BRAKE SYSTEM IAW CESSNA MM CHAPTER 32-42-00, SYSTEM OPS CHECKED GOOD.
